# SDR SWAA2024101635740

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT CORNER SCUFF PLATE IS CRACKED.<[01] ALL STEPS COMPLETED;[02] REPAIRED FCB AFT CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1. WILL BE INSTALLED ON CUSTOMER CARD:TTG8Q00VRMF3.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
